Alert archive / Nebraska / Tornado Warnings in 2019

Tornado Warning 14, NWS North Platte, NE

September 11, 2019Cherry County, Nebraska

NWS North Platte, NE issued this tornado warning at Sep 11, 2019, 5:38 PM MDT for Cherry County, Nebraska. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 11, 2019, 5:38 PM MDT (23:38 UTC)
Expired
Sep 11, 2019, 6:19 PM MDT
In force
41 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Cherry County, NE

The radar

The North Platte radar (KLNX), 99 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 11, 5:54 PM MDTHAIL 125 Nnw Whitman, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 11, 2:31 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2019-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2019-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

311 
WFUS53 KLBF 112338
TORLBF
NEC031-120030-
/O.NEW.KLBF.TO.W.0014.190911T2338Z-190912T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
538 PM MDT Wed Sep 11 2019

The National Weather Service in North Platte has issued a

* Tornado Warning for...
  Southwestern Cherry County in north central Nebraska...

* Until 630 PM MDT.
    
* At 538 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 18 miles north of Ashby, or 41 miles southeast of
  Gordon, moving northeast at 20 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Cherry County, including the following locations...
  Round Lake, Intersection of Highway 61 and Survey Valley Road and
  Whitman Road crossing the North Branch of the Middle Loup River.

This includes Highway 61 between mile markers 172 and 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.

&&

LAT...LON 4216 10185 4231 10198 4252 10158 4220 10127
TIME...MOT...LOC 2338Z 234DEG 19KT 4228 10183 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Jacobs
3 follow-up statements
268 
WWUS53 KLBF 112350
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
550 PM MDT Wed Sep 11 2019

NEC031-120030-
/O.CON.KLBF.TO.W.0014.000000T0000Z-190912T0030Z/
Cherry NE-
550 PM MDT Wed Sep 11 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHWESTERN CHERRY COUNTY...
    
At 549 PM MDT, a severe thunderstorm capable of producing a tornado
was located 18 miles northwest of Whitman, or 37 miles northwest of
Mullen, moving east at 20 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Round Lake and Intersection of Highway 61 and Survey Valley Road. 

This includes Highway 61 between mile markers 175 and 191.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4222 10181 4236 10189 4252 10158 4220 10127
TIME...MOT...LOC 2349Z 258DEG 19KT 4229 10171 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Jacobs
776 
WWUS53 KLBF 120006
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
606 PM MDT Wed Sep 11 2019

NEC031-120030-
/O.CON.KLBF.TO.W.0014.000000T0000Z-190912T0030Z/
Cherry NE-
606 PM MDT Wed Sep 11 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
SOUTHWESTERN CHERRY COUNTY...
    
At 606 PM MDT, a severe thunderstorm capable of producing a tornado
was located 17 miles north of Whitman, or 30 miles northwest of
Mullen, moving east at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Round Lake.

This includes Highway 61 between mile markers 175 and 180.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.

&&

LAT...LON 4222 10173 4244 10171 4252 10158 4220 10128
      4220 10133
TIME...MOT...LOC 0006Z 261DEG 21KT 4229 10154 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Jacobs
385 
WWUS53 KLBF 120019
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
619 PM MDT Wed Sep 11 2019

NEC031-120028-
/O.CAN.KLBF.TO.W.0014.000000T0000Z-190912T0030Z/
Cherry NE-
619 PM MDT Wed Sep 11 2019

...THE TORNADO WARNING FOR SOUTHWESTERN CHERRY COUNTY IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central Nebraska.

Remember, a Severe Thunderstorm Warning still remains in effect for
south central Cherry County until 7 pm MDT.

LAT...LON 4222 10173 4244 10171 4252 10158 4220 10128
      4220 10133
TIME...MOT...LOC 0017Z 234DEG 19KT 4233 10147 

$$

Jacobs

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Sep 11, 5:25 PM MDT, 13 minutes earlier.

Area forecast discussion, Sep 11, 5:25 PM MDT, 13 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
625 PM CDT Wed Sep 11 2019

.SHORT TERM...(This evening through Thursday night)
Issued at 337 PM CDT Wed Sep 11 2019

Another round of severe thunderstorms is expected again
this afternoon, which is the main concern in the short term forecast
period. Two main concerns with these thunderstorms will be the
severe thunderstorm threat and excessive rainfall threat.
Convection is expected to develop in two portions. Southwest
Nebraska back into northeastern Colorado look to be the focus for
initial storm development this afternoon around 3 to 4 pm CDT.
Thunderstorms will then increase in coverage heading into late
afternoon and evening.

Current thinking is the thunderstorms that develop across
southwest Nebraska should be mainly supercell thunderstorms with
the main hazards being hail, damaging winds, heavy rain and even
an isolated tornado could be possible. Supercells are expected to
track northeastward becoming more scattered to widespread, then a
second line of thunderstorms will develop along the cold front in
more of a linear setup of thunderstorms and move across the
Sandhills and north central Nebraska, however confidence is low in
thunderstorms developing across southwest Nebraska with the
second area of convection.

The second focus is on the heavy rain potential. As we saw with
storms last night, these storms produced rainfall rates around 1
inch per hour or greater in some locations. Forecaster confidence
is moderate that we will see a similar situation again with
thunderstorms that develop this afternoon and evening. PWAT values
greater than 1 inch with the 12z LBF sounding recording a PWAT of
1.31 inches. There is also the potential for some training of
thunderstorms across the area, mainly across portions of north
central Nebraska as we head into the evening hours. The second
area of convection is also expected to be a heavy rain producer,
which is why a flood watch has been issued for portions of north
central Nebraska. This area received several inches of rainfall
with last nights storms, with the saturated ground from recent
rainfalls, a decision was made to expand the Flood Watch issued
last night farther south.

.LONG TERM...(Friday through Wednesday)
Issued at 337 PM CDT Wed Sep 11 2019

Cooler temperatures on Friday with highs in the upper 60s and
70s. Temperatures will warm this weekend with highs in the 80s.
This is around 5 to 10 degrees above normal. Temperatures will
remain warm through early next week. Next chance of thunderstorms
will come next Wed. along with cooler temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 624 PM CDT Wed Sep 11 2019

For the KLBF terminal: Expect thunderstorms in the vicinity of the
terminal through 06z this evening. The greatest threat is from 00z
to 04z. Visibilities down to 2 miles are possible with the
strongest storms along with wind gusts to 45 KTS and large hail.
Overnight, skies will gradually clear with VFR conds expected
after 08z tonight. For the KVTN terminal: Thunderstorms will
impact the terminal after 01z with visbys down to 3sm and small
hail. The threat for thunderstorms will end after 06z with
overcast skies expected overnight. Ceilings overnight will range
from 3000 to 5000 FT agl before clearing after 15z Thursday
morning.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for NEZ005>010-
025>027-038-094.

&&

SHORT TERM...Gomez
LONG TERM...Gomez
AVIATION...Buttler
Hazardous weather outlook, Sep 11, 2:49 PM MDT, 2 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
349 PM CDT Wed Sep 11 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-122100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
349 PM CDT Wed Sep 11 2019 /249 PM MDT Wed Sep 11 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A strong cold front will serve as a focus for strong and severe
thunderstorm development this evening and tonight across western
and north central Nebraska. Storms are expected to first develop
across southwest Nebraska and the panhandle, possibly as early as
3 pm MDT. These discrete storms will pose a risk of large hail,
damaging wind and possibly a tornado or two. By mid evening,
storm coverage is expected to increase, especially across the
panhandle with strong winds and large hail being the primary
threats.  The storms will congeal into a convective system that
will push east across the entire outlook area. Strong wind, hail
and flooding rainfall will be primary threats late this evening
and overnight.

Flooding concerns will increase late this evening and overnight,
especially across north central Nebraska where heavy rainfall was
observed yesterday. A flash flood watch is in effect for portions
of north central Nebraska through Thursday morning.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed across southwest
Nebraska and portions of the Panhandle after 2 pm MDT today.
Spotter activation may be needed elsewhere across western and
north central Nebraska after 4 pm CDT. All spotters are encouraged
to report tornadoes, funnel clouds, hail, strong winds, flooding
rainfall and any damage to the National Weather Service in North
Platte.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Sep 11, 4:55 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
455 PM MDT Wed Sep 11 2019

NEZ004-094-112345-
Sheridan NE-Western Cherry NE-
455 PM MDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES UNTIL 545 PM MDT...

At 455 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Gordon, moving northeast at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Irwin, Intersection of Highway 20 and Irwin Road, Shell Lake State
Wildlife Management Area, Rock Hill, Bayonne and Intersection of
Highway 27 and Mills Road.

This includes the following highways...
 Highway 20 between mile markers 107 and 132.
 Highway 61 between mile markers 218 and 222.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4300 10190 4285 10163 4258 10210 4271 10226
      4300 10205
TIME...MOT...LOC 2255Z 224DEG 22KT 4270 10211

Gomez
Special weather statement, Sep 11, 4:56 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service North Platte NE
456 PM MDT Wed Sep 11 2019

NEZ004-094-112345-
Sheridan NE-Western Cherry NE-
456 PM MDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CHERRY AND EAST
CENTRAL SHERIDAN COUNTIES UNTIL 545 PM MDT...

At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles north of Ellsworth, or 30 miles southeast of Rushville, moving
northeast at 30 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Big Hill, Intersection of Highway 61 and Survey Valley Road, Billys
Lake, Morgan Lake, Wolf Hill and Argo Hill.

This includes Highway 61 between mile markers 180 and 194.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of and north central Nebraska.

LAT...LON 4221 10217 4239 10229 4266 10180 4231 10160
TIME...MOT...LOC 2256Z 245DEG 28KT 4234 10214

Gomez
Special weather statement, Sep 11, 5:08 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
608 PM CDT Wed Sep 11 2019

NEZ059-112345-
Lincoln NE-
608 PM CDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN COUNTY UNTIL
645 PM CDT...

At 607 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sutherland, or 16 miles west of North Platte, moving north at 15 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Sutherland, Hershey, Sutherland Reservoir State Recreation Area,
Coker and O'Fallons.

This includes the following highways...
 Highway 97 between mile markers 9 and 15.
 Interstate 80 in Nebraska between mile markers 154 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

LAT...LON 4106 10099 4111 10122 4139 10115 4137 10079
TIME...MOT...LOC 2307Z 195DEG 15KT 4116 10108

JWS
Special weather statement, Sep 11, 5:13 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service North Platte NE
613 PM CDT Wed Sep 11 2019

NEZ026-027-038-120000-
Loup-Custer-Blaine-
613 PM CDT Wed Sep 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LOUP...
NORTH CENTRAL CUSTER AND SOUTHEASTERN BLAINE COUNTIES...

At 613 PM CDT, strong thunderstorms were clustered near Victoria
Springs State Recreation Area, or 11 miles north of Broken Bow,
moving north at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Victoria Springs State Recreation Area, Lillian, Milburn, Walworth
and Gates.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4150 9957 4155 9980 4183 9974 4179 9942
TIME...MOT...LOC 2313Z 194DEG 24KT 4157 9968

ET
Local storm report, Sep 11, 5:26 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT WED SEP 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 N GATES               41.68N 99.64W
09/11/2019  E2.00 INCH       CUSTER             NE   PUBLIC

            HAIL WAS FLAT IN SHAPE.

&&

CBUTTLER
Special weather statement, Sep 11, 5:27 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
527 PM MDT Wed Sep 11 2019

NEZ022-023-035-120000-
Grant NE-Arthur NE-Garden NE-
527 PM MDT Wed Sep 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARTHUR...WESTERN
GRANT AND NORTHEASTERN GARDEN COUNTIES UNTIL 600 PM MDT...

At 527 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Crescent Lake National Wildlife Refuge, or 26 miles
northwest of Arthur, moving northeast at 35 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Ashby, Dominick Lake and Swede Lake.

This includes the following highways...
 Highway 2 between mile markers 135 and 141.
 Highway 61 between mile markers 139 and 149.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
the Panhandle of and west central Nebraska.

LAT...LON 4162 10214 4178 10228 4208 10191 4179 10163
TIME...MOT...LOC 2327Z 232DEG 31KT 4176 10213

Gomez

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 6:58 PM MDTAreal Flood AdvisoryLBFCherry3 hr
Sep 10, 7:04 PM MDTSpecial Weather StatementLBFKeya Paha41 min
Sep 10, 7:07 PM MDTSpecial Weather StatementLBFSheridan38 min
Sep 10, 7:28 PM MDTAreal Flood AdvisoryLBFBrown, Cherry, Keya Paha3 hr
Sep 10, 7:33 PM MDTSpecial Weather StatementLBFSheridan27 min
Sep 10, 7:41 PM MDTSpecial Weather StatementLBFBoyd49 min
Sep 10, 7:52 PM MDTSpecial Weather StatementLBFCherry38 min
Sep 10, 8:06 PM MDTSpecial Weather StatementLBFGrant39 min
Sep 10, 8:28 PM MDTSpecial Weather StatementLBFBoyd, Brown, Rock47 min
Sep 10, 8:36 PM MDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha, Rock3 hr
Sep 10, 8:45 PM MDTSpecial Weather StatementLBFCherry30 min
Sep 10, 8:58 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Sep 10, 9:17 PM MDTSpecial Weather StatementLBFBrown, Rock43 min
Sep 10, 9:45 PM MDTSpecial Weather StatementLBFCherry45 min
Sep 10, 9:57 PM MDTSpecial Weather StatementLBFBlaine, Holt, Loup48 min
Sep 10, 9:58 PM MDTFlash Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock11 hr
Sep 10, 10:12 PM MDTAreal Flood AdvisoryLBFCherry3 hr
Sep 10, 10:15 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup30 min
Sep 10, 10:25 PM MDTSpecial Weather StatementLBFBrown50 min
Sep 10, 10:41 PM MDTAreal Flood AdvisoryLBFCherry4 hr
Sep 10, 10:47 PM MDTSpecial Weather StatementLBFArthur, Grant58 min
Sep 10, 11:31 PM MDTAreal Flood AdvisoryLBFBoyd3 hr
Sep 10, 11:32 PM MDTSpecial Weather StatementLBFBlaine, Brown, Rock58 min
Sep 10, 11:45 PM MDTSpecial Weather StatementLBFCherry, Hooker, Thomas60 min
Sep 11, 12:27 AM MDTAreal Flood AdvisoryLBFHolt, Rock3 hr
Sep 11, 12:29 AM MDTSpecial Weather StatementLBFHolt31 min
Sep 11, 12:42 AM MDTAreal Flood AdvisoryLBFBrown, Rock3 hr
Sep 11, 1:39 AM MDTFlash Flood WarningLBFBrown, Holt, Rock8 hr
Sep 11, 1:45 AM MDTAreal Flood AdvisoryLBFHolt3 hr
Sep 11, 2:16 AM MDTSpecial Weather StatementLBFGarfield, Holt, Wheeler44 min
Sep 11, 3:04 AM MDTFlash Flood WarningLBFHolt6 hr
Sep 11, 3:08 AM MDTFlash Flood WatchLBFBlaine, Boyd, Brown, Cherry, Custer, Holt and 4 more27 hr
Sep 11, 3:15 AM MDTAreal Flood AdvisoryLBFCherry6 hr
Sep 11, 7:34 AM MDTDense Fog AdvisoryLBFSheridan2 hr
Sep 11, 8:59 AM MDTAreal Flood WarningLBFBoyd, Brown, Holt, Keya Paha, Rock6 hr
Sep 11, 2:56 PM MDTAreal Flood WarningLBFHolt12 hr
Sep 11, 3:46 PM MDTSpecial Weather StatementLBFSheridan44 min
Sep 11, 4:02 PM MDTSevere Thunderstorm WarningLBFSheridan24 min
Sep 11, 4:17 PM MDTSpecial Weather StatementLBFSheridan28 min
Sep 11, 4:22 PM MDTSevere Thunderstorm WarningLBFSheridan38 min
Sep 11, 4:53 PM MDTSpecial Weather StatementLBFPerkins37 min
Sep 11, 4:55 PM MDTSpecial Weather StatementLBFSheridan50 min
Sep 11, 4:56 PM MDTSpecial Weather StatementLBFSheridan49 min
Sep 11, 4:58 PM MDTAreal Flood AdvisoryLBFCuster3 hr
Sep 11, 5:08 PM MDTSpecial Weather StatementLBFLincoln37 min
Sep 11, 5:13 PM MDTSpecial Weather StatementLBFLoup47 min
Sep 11, 5:20 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup40 min
Sep 11, 5:22 PM MDTSevere Thunderstorm WarningLBFChase38 min
Sep 11, 5:23 PM MDTSevere Thunderstorm WarningLBFCherry37 min
Sep 11, 5:27 PM MDTSpecial Weather StatementLBFGrant33 min
Sep 11, 5:28 PM MDTSevere Thunderstorm WarningLBFLincoln, McPherson47 min
Sep 11, 5:36 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant39 min
Sep 11, 5:40 PM MDTAreal Flood AdvisoryLBFCuster3 hr
Sep 11, 5:45 PM MDTSpecial Weather StatementLBFCuster45 min
Sep 11, 5:50 PM MDTSevere Thunderstorm WarningLBFCuster14 min
Sep 11, 5:53 PM MDTSevere Thunderstorm WarningLBFKeith, Perkins52 min
Sep 11, 5:53 PM MDTTornado WarningLBFGrant, Hooker37 min
Sep 11, 5:56 PM MDTSevere Thunderstorm WarningLBFChase, Perkins49 min
Sep 11, 5:58 PM MDTFlash Flood WarningLBFHolt13 hr

Nearby

Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.